# SDR UPS97823662

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, LEFT HAND WING AFT SPAR FUEL DUMP CHUTE SHROUD DOUBLER FOR CUTOUT IS CRACKED AND GOUGED.  REMOVED DOUBLER, FABRICATED NEW ONE IAW DAC DWG 5765045 AND INSTALLED IAW DC8 SRM 51-3-0.
